MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH MIS CANNULATED X-TAB 6X40MM TI; ORTHOSIS, SPINAL PEDICLE FIXATION

MEDOS INTERNATIONAL SàRL CH MIS CANNULATED X-TAB 6X40MM TI; ORTHOSIS, SPINAL PEDICLE FIXATION
Model Number 186760040
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Procode: additional product code: mnh, kwq,kwp,nkb,osh.Initial reporter occupation: reporter is a j&j sales representative.Device evaluated by mfr: the device has been received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in japan as follows: it was reported that this was an unknown procedure performed on (b)(6) 2022.Tabs on the screw in question were removed prior to rod deployment.In order the make a minor adjustment in screw positioning, he attached the expedium qc driver (unk) to the screw in question and finished screw height adjustment.However, he was not able to detached the driver from the screw.Finally, the screw in question was removed from the lesion together with the driver.The procedure was completed with replacements.No further information is available.This report is for one (1) mis cannulated x-tab 6x40mm ti this is report 1 of 1 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: h3, h4, h6 investigation summary.The product was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device.Visual analysis of the returned sample revealed that the mis cannulated x-tab 6x40mm ti was found the device thread broken in the attempt to disassemble.The broken fragment was not return.The unable to disassemble cannot be confirmed as the mating device was disassemble.No other defect was found.A dimensional inspection for the mis cannulated x-tab 6x40mm ti was unable to be performed due to post manufacturing damage.The observed condition of the device was consistent with a random component failure that may have been caused by exposure to unintended forces.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was confirmed as the observed condition of the mis cannulated x-tab 6x40mm ti would contribute to the complained device issue.There is no indication that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Drawing/specifications reviewed: yes, conforms.Dimensional inspection: n/a.Device history: a review of the receiving inspection (ri) for mis cannulated x-tab 6x40mm ti was conducted identifying that lot number tbasd was released in one batch.Batch1: lot qty of (b)(4) units were released on 08 mar 2012 with no discrepancies.As a result, the ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
MIS CANNULATED X-TAB 6X40MM TI
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer Contact
kate karberg
chemin-blanc 38
le locle 02400
SZ   02400
6103142063
MDR Report Key15075084
Report Number1526439-2022-01257
Device Sequence Number5489579
Product Code MNI
UDI-Device Identifier10705034129198
UDI-Public(01)10705034129198
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160904
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number186760040
Device Catalogue Number186760040
Device Lot NumberTBASD
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/18/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/22/2022
Supplement Date Received by Manufacturer09/15/2022
Initial Report FDA Received Date07/21/2022
Supplement Report FDA Received Date09/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/08/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown